Búsqueda

Ambiguity and insurance : capital requirements and premiums

<?xml version="1.0" encoding="UTF-8" standalone="no"?>
<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance">
<rdf:Description>
<dc:creator>Dietz, Simon</dc:creator>
<dc:creator>Walker, Oliver</dc:creator>
<dc:date>2019-03-01</dc:date>
<dc:description xml:lang="es">Sumario: Many insurance contracts are contingent on events such as hurricanes, terrorist attacks, or political upheavals, whose probabilities are ambiguous. This article offers a theory to underpin the large body of empirical evidence showing that higher premiums are charged under ambiguity. We model a (re)insurer that maximizes profit subject to a survival constraint that is sensitive to the range of estimates of the probability of ruin, as well as the insurer's attitude toward this ambiguity. We characterize when one book of insurance is more ambiguous than another and general circumstances in which a more ambiguous book requires at least as large a capital holding. We subsequently derive several explicit formulae for the price of insurance contracts under ambiguity, each of which identifies the extra ambiguity load. </dc:description>
<dc:identifier>https://documentacion.fundacionmapfre.org/documentacion/publico/es/bib/167965.do</dc:identifier>
<dc:language>eng</dc:language>
<dc:rights xml:lang="es">InC - http://rightsstatements.org/vocab/InC/1.0/</dc:rights>
<dc:subject xml:lang="es">Mercado de seguros</dc:subject>
<dc:subject xml:lang="es">Productos de seguros</dc:subject>
<dc:subject xml:lang="es">Valoración de riesgos</dc:subject>
<dc:subject xml:lang="es">Riesgos globales</dc:subject>
<dc:subject xml:lang="es">Cálculo de probabilidades</dc:subject>
<dc:subject xml:lang="es">Análisis empírico</dc:subject>
<dc:subject xml:lang="es">Contrato de seguro</dc:subject>
<dc:type xml:lang="es">Artículos y capítulos</dc:type>
<dc:title xml:lang="es">Ambiguity and insurance : capital requirements and premiums</dc:title>
<dc:relation xml:lang="es">En: The Journal of risk and insurance. - Nueva York : The American Risk and Insurance Association, 1964- = ISSN 0022-4367. - 01/03/2019 Volumen 86 Número 1 - marzo 2019 , p. 213-235</dc:relation>
</rdf:Description>
</rdf:RDF>